| Catalog Number |
8208000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 11 malfunction events in which the device had a component detach.- 4 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 4 events had the problem identified before clinical use/exposure; there was no patient involvement.- 2 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 11 events were reported for this quarter.Product return status 2 devices were received.9 device investigation types have not yet been determined.Additional information 11 devices were not labeled for single-use.11 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 11 malfunction events in which the device had a component detach.- 3 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 5 events had the problem identified before clinical use/exposure; there was no patient involvement.- 2 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 11 previously reported events are included in this follow-up record.Product return status 5 devices were received.6 device investigation types have not yet been determined.
Event or Problem Description
This report summarizes 11 malfunction events in which the device had a component detach.- 7 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 2 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 11 previously reported events are included in this follow-up record.Product return status 9 devices were received.2 devices were not available for evaluation.